# SDR TRB2004F00006

- Difficulty date: January 13, 2004
- Submitted: February 25, 2004
- Operation: Air carrier
- Aircraft: N429AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 429
- Engine: Pwa PW127
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AUTOMATIC TAKEOFF POWER CONTROL SYSTEM (ATPCS) SYSTEM DID NOT ARM DURING TAKEOFF.  CREW ABORTED TAKEOFF AND RETURNED TO GATE.  REMOVED AND REPLACED NR 2 AUTOFEATHERING UNIT.
